MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET 360 SOFT 4.5MM X 12CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET 360 SOFT 4.5MM X 12CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Catalog Number M0035474510
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/03/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during the anterior communicating artery (acom artery) subarachnoid hemorrhage (sah) case, when subject coil was getting deployed into the aneurysm, it was found that a part of the subject coil got broken.When the subject coil was retrieved kink like shape was found between the first loop and the second loop of the subject coil.There were no clinical consequences to the patient reported as a result of this event and the procedure was completed successfully with another device.
 
Additional Manufacturer Narrative
G4 pma/510(k - corrected.D4 gtin - corrected.Due to the automated manufacturing execution system (mes) there are controls in the manufacturing process to ensure the product met specifications upon release.The subject coil was not returned for analysis; therefore, physical as well as a functional testing could not be performed.The reported event is covered in the device direction for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.The reported complaint could not be confirmed, and it could not be definitively determined if the device failed to meet specifications because the subject coil was not returned.Per the event description, the subject main coil was determined under fluoroscopy to be broken after insertion into the aneurysm.After removal it was observed that the subject coil was kinked between the first and second loops.However, as the subject coil has not been returned, it cannot be confirmed if the subject coil was actually broken.There were no anomalies noted to the device prior to use, and it appears to have been prepared per the dfu.The anatomy was noted to be severely tortuous which may have been a contributory factor.While there are a number of potential causes for the reported issues, because a review of available information failed to identify a definitive cause and the subject coil was not returned for analysis, an assignable cause of undeterminable was assigned to this complaint.
 
Event or Problem Description

Brand Name
TARGET 360 SOFT 4.5MM X 12CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
Manufacturer (Section G)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI   NA
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key20306097
Report Number3008881809-2024-00443
Device Sequence Number7792107
Product Code HCG
UDI-Device Identifier04546540714787
UDI-Public(01)04546540714787(17)241007(10)21795618R
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K123377
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/07/2024
Device Catalogue NumberM0035474510
Device Lot Number21795618R
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/03/2024
Supplement Date Received by Manufacturer09/30/2024
Initial Report FDA Received Date09/25/2024
Supplement Report FDA Received Date10/21/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/09/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
HEADWAY-17 (MICROVENTION)
Patient SexUnknown